Publications of L. Forlizzi

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  ALL, with author Forlizzi L., in the category ALL (or show them all):   (Items found: 15)


2007 | 2006 | 2005 | 2003 | 2000 | 1999 | 1998

2007  [top]

2006  [top]

2005  [top]
  • Hromkovič J., Forlizzi L., Guido Proietti, Seibert S.: On the stability of approximation for Hamiltonian path problems, in the Proceedings of 31st Conference on Current Trends in Theory and Practice of Computer Science (SOFSEM 2005), 22-28 Gennaio, Lecture Notes in Computer Science, 3381, 147-156, 2005

2003  [top]

2000  [top]

1999  [top]
  • Forlizzi L., Nardelli E.: Characterization Results for the Poset Based Representation of Topological Relations -- I: Introduction and Models, Informatica 23, 223-237, 1999
  • Forlizzi L., Nardelli E.: An On-Line Algorithm for the MacNeille Completion of a Poset, in the Proceedings of Algorithms, Order and Applications (ORDAL'99), 1999

1998  [top]
  • Forlizzi L., Nardelli E.: Some Results on the Modeling of Spatial Data, in the Proceedings of 25th Seminar on Current Trends in Theory and Practice of Informatics {(SOFSEM'98)}, Lecture Notes in Computer Science, 1521, Springer-Verlag Jasna, Slovakia, 1998
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -